# SDR EIA990272

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5270 · Door Warning System
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, CRACKS WERE FOUND ON THE RIGHT INBOARD MLG DOOR INNER SKIN PANEL.  REPAIRED BY CUTTING AWAY INNER SKIN SECTION FORWARD OF STATION 746.027 AND SPLICING IN A NEW SECTION PER ECRA 942-52-005-2.  (M)
